# SDR SWIA201127276

- Difficulty date: May 6, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 22,663 hours, 17,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 RIGHT VERTICAL POST AFT RADIUS CRACKED.  (C-CHECK)  REPLACED FS 409.0 +128 RIGHT SIDE VERTICAL POST PER REO.
